# SDR GTIA20121223547

- Difficulty date: December 23, 2012
- Submitted: March 27, 2013
- Operation: Air carrier
- Aircraft: N502NK
- Make and model: Airbus A319-132
- Aircraft serial: 2433
- Aircraft time: 27,965 hours, 13,460 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Part number: D5227900200900
- Condition: Dirty
- Location: Emergency Exit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LT EMERGENCY DOOR OPEN LIGHT RIGHT AFTER TAKE-OFF.  RETURNED TO DEPARTURE.  PERFORMED OPS TEST OF DOOR WARNING SYS IAW ACFT MM.  PROXIMITY SWITCH CLEANED.
